# SDR SIMA200816504

- Difficulty date: June 9, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSP, THE GALLEY FLOOR CENTER BEAM AT FR 20 WAS FOUND CORRODED WITH LEVEL TWO CORROSION.  PERFORMED CUT OUT OF THE CENTER BEAM TO REMOVE THE DAMAGE.  FAB A DOUBLER, DRILLED, APPLIED PREVENTIVE AND INSTALLED.  WORK DONE IAW EMB 145 SRM (SRM EMB-14511142 REV 40) CHAPTER 53-21-10.  AIRCRAFT RETURNED TO SERVICE. (A)
